# SDR EISA95474

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP EXTERIOR SURFACE OF FWD RIGHT EMERGENCY EXIT DOOR DAMAGED.  REPAIRED DAMAGED DOOR PER SRM 52-20-2.  (M)
